Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 528584, 6 pages
Research Article

Some Inverse Relations Determined by Catalan Matrices

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 24 June 2013; Revised 21 August 2013; Accepted 21 August 2013

Academic Editor: Laszlo A. Szekely

Copyright © 2013 Sheng-liang Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng-liang Yang, “Some Inverse Relations Determined by Catalan Matrices,” International Journal of Combinatorics, vol. 2013, Article ID 528584, 6 pages, 2013. doi:10.1155/2013/528584